Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 105, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 10, 2017, 9:20 AM EDT for 6 counties in Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2017, 9:20 AM EDT (13:20 UTC)
- Expired
- Jul 10, 2017, 10:00 AM EDT
- In force
- 40 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Elkhart County, IN, Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Saint Joseph County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 23 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.3 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1522 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1184 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted.
625
WUUS53 KIWX 101320
SVRIWX
INC039-049-085-099-141-183-101400-
/O.NEW.KIWX.SV.W.0105.170710T1320Z-170710T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
920 AM EDT MON JUL 10 2017
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southwestern Elkhart County in north central Indiana...
Western Whitley County in northeastern Indiana...
Southeastern St. Joseph County in north central Indiana...
Northeastern Fulton County in north central Indiana...
Kosciusko County in north central Indiana...
Eastern Marshall County in north central Indiana...
* Until 1000 AM EDT
* At 920 AM EDT, severe thunderstorms were located along a line
extending from near Lakeville to near Mentone to near Rochester,
moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Warsaw, Nappanee, Rochester, Winona Lake, Bremen, Syracuse,
Bourbon, South Whitley, Milford, Akron, North Webster, Pierceton,
Mentone, New Paris, Locke, Tippecanoe, Etna Green, Leesburg,
Claypool and Larwill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4151 8627 4149 8574 4131 8565 4130 8565
4118 8559 4102 8565 4102 8568 4105 8568
4104 8594 4103 8595 4104 8621 4117 8617
TIME...MOT...LOC 1320Z 270DEG 47KT 4149 8622 4118 8608 4104 8615
HAIL...0.75IN
WIND...60MPH
$$
MARSILI2 follow-up statements
016
WWUS53 KIWX 101335
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
935 AM EDT MON JUL 10 2017
INC049-141-101345-
/O.CAN.KIWX.SV.W.0105.000000T0000Z-170710T1400Z/
St. Joseph IN-Fulton IN-
935 AM EDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. JOSEPH AND
NORTHEASTERN FULTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4148 8606 4150 8606 4149 8574 4118 8559
4102 8565 4102 8568 4105 8568 4104 8591
4104 8598 4105 8601 4118 8600 4148 8617
TIME...MOT...LOC 1335Z 267DEG 48KT 4149 8601 4139 8587 4118 8587 4104
8594
$$
INC039-085-099-183-101400-
/O.CON.KIWX.SV.W.0105.000000T0000Z-170710T1400Z/
Elkhart IN-Whitley IN-Kosciusko IN-Marshall IN-
935 AM EDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR SOUTHWESTERN ELKHART...WESTERN WHITLEY...KOSCIUSKO AND
NORTHEASTERN MARSHALL COUNTIES...
At 935 AM EDT, severe thunderstorms were located along a line
extending from near Wakarusa to near Milford to near Winona Lake to
near Akron, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Warsaw, Nappanee, Winona Lake, Bremen, Syracuse, South Whitley,
Milford, North Webster, Pierceton, New Paris, Locke, Etna Green,
Leesburg, Claypool, Larwill, Burket, Sidney, Big Barbee Lake,
Ridinger Lake and Monoquet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4148 8606 4150 8606 4149 8574 4118 8559
4102 8565 4102 8568 4105 8568 4104 8591
4104 8598 4105 8601 4118 8600 4148 8617
TIME...MOT...LOC 1335Z 267DEG 48KT 4149 8601 4139 8587 4118 8587 4104
8594
HAIL...<.75IN
WIND...60MPH
$$
MARSILI388
WWUS53 KIWX 101351
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
951 AM EDT MON JUL 10 2017
INC039-085-099-183-101400-
/O.EXP.KIWX.SV.W.0105.000000T0000Z-170710T1400Z/
Elkhart IN-Whitley IN-Kosciusko IN-Marshall IN-
951 AM EDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ELKHART...WESTERN
WHITLEY...KOSCIUSKO AND NORTHEASTERN MARSHALL COUNTIES WILL EXPIRE AT
1000 AM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms. Very
high rainfall rates have been observed with these thunderstorms that
will lead to minor flooding.
LAT...LON 4148 8606 4150 8606 4149 8574 4118 8559
4102 8565 4102 8568 4105 8568 4104 8591
4104 8598 4105 8601 4118 8600 4148 8617
TIME...MOT...LOC 1350Z 270DEG 47KT 4149 8576 4139 8562 4118 8562 4104
8569
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:09 AM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 10, 6:09 AM EDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 609 AM EDT Mon Jul 10 2017 .SYNOPSIS... Issued at 330 AM EDT Mon Jul 10 2017 Two rounds of showers and storms are expected today. The first will arrive this morning with isolated heavy rain and gusty winds possible. The second round will arrive this evening with damaging winds...hail...and heavy rain possible. This heavy rain could cause isolated flooding...especially in areas that saw heavy rain on Friday. A brief break is expected on Tuesday but additional storms are expected Wednesday into Thursday. Heat and humidity values will steadily increase through the middle of the week. && .SHORT TERM...(Today and Tonight) Issued at 330 AM EDT Mon Jul 10 2017 MCS rolling across the Upper Midwest as expected this morning, fueled by steep midlevel lapse rates, strong shear, and nearly 3000 J/kg of MUCAPE with excellent LLJ and associated moisture transport. Forward propagating Corfidi vectors and thickness lines continue to suggest more of an eastward turn this morning with main area of convection moving into our CWA around 12Z. (Additional SCT storms will likely continue in our east as well.) MCS maintenance parameters not as favorable over our area with weaker midlevel lapse rates and less supportive mean flow/shear (southerly 0-2 km SR winds also less favorable with eastward hook into our area). While the threat for an organized MCS/significant severe weather event is low, ample 850mb moisture advection (850mb dewpoints near 15C) and still modest lapse rates aloft will support up to 2000 J/kg of MUCAPE with enough flow to support an isolated damaging wind/hail threat. MCS actually already looking a bit ragged on radar mosaic and suspect impinging LLJ will favor additional development ahead of the main line, beginning in our NW in a few hours. While isolated severe threat is possible, heavy rain and flooding will be larger concern. Widespread area of moderate rain seen on radar mosaic and expect this will envelope our CWA later this morning. Atmospheric moisture is not extremely high but PW values are over 1.5 inches and warm cloud depths are around 12 kft. However, HRRR indicating more of a north-south orientation to the line with limited backbuilding/ training potential and upstream rainfall reports so far have not been particularly impressive for most areas. Main concern for flash flooding will be in areas impacting by Friday's rain. Corridor of Friday's rain was intense but also narrow with very little precip on either side. Therefore expect just isolated flooding threat and will hold with just ESF/HWO for now. Question remains what the impact of this morning convection will be on afternoon/evening activity. Typically this morning convection would trash our evening chances but as previously noted, tremendous low level moisture advection anticipated with 40+ kt LLJ sending a pronounced 850mb theta-e ridge into our region from the Central Plains. 850mb dewpoints approach 18C with PW values climbing near 2 inches. While the impact of morning storms remains somewhat unclear, this moisture advection (in concert with midlevel lapse rates climbing to 7 C/km) would suggest enough instability for a second round of strong/severe storms this evening as SBCAPE values potentially climb to near 3000 J/kg by 00Z. And with 40+ kts at 850mb and tremendous veering through the column, it will not take much to produce organized clusters of storms with damaging winds. While the threat of tornadoes is low due to lack of significantly backed near-surface wind/"hockey-stick" hodographs, they cannot be ruled out given good 0-1km shear/helicity and relatively low LCL's in moist environment. Deep layer shear of 35-40 kts also supports potential for supercells, assuming adequate instability, with hail also a concern. Best chances of severe weather likely along and south of US-30 in the 21-06Z timeframe as suggested by the WRF-ARW given potentially less impact from morning activity and better proximity to best moisture plume. However, difficult to rule out the northern counties either. Heavy rain/flooding also obviously a concern if instability field does recover and support widespread/ sustained updrafts. Will defer to day shift to nail down details with benefit of seeing exactly how AM convection evolves but the threat for both severe weather and flooding is certainly there. && .LONG TERM...(Tuesday through Sunday) Issued at 330 AM EDT Mon Jul 10 2017 Bright side to today's very active weather is that most 00Z guidance now suggest enough ridging/subsidence in highly worked-over environment to push boundary south of our area on Tuesday and give a break from busy weather. A few storms possible in our far south Tues afternoon but most of the CWA now appears dry and have cut back PoPs even further. Break will be relatively short-lived though as next trough approaches the northern Lakes and increasing/backing low level flow will send front northward again late Tues night/Wed. Some brief strong storms/heavy rain may be possible early Wed morning (especially in our north) but best isentropic ascent and moisture convergence appear to focus over central MI on Wed with our CWA in capped warm sector. Better chances will arrive Wed night into Thu as cold front finally pushes south and scours out moisture/instability. Severe weather will be possible with this cold front given moderate instability, decent shear, and good forcing. Much will depend on exact timing though, which is a bit uncertain at this range. Dry to end the work week but secondary cold front possible sometime late Saturday per both latest GFS and ECMWF. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning) Issued at 607 AM EDT Mon Jul 10 2017 Large area of tsra from srn Lake MI across nrn IL has been movg se and expect this to continue this morning as mucape over nrn IN >1000j/kg and latest VWP suggesting low level warm advection, while not as strong as overnight, was still continuing. Airmass expected to destabilize this aftn in the wake of the morning convection, with redevelopment along frontal boundary extending eastward from low currently over IA which will move east into nrn IL this aftn/eve with these storms also likely impacting the terminals. This low should continue ene tonight across srn MI allowing a frontal boundary to move south into nrn IN in its wake. Expect stratus/br with ifr/mvfr conditions will accompany this front. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 10, 4:56 AM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 456 AM EDT Mon Jul 10 2017 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-110900- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 456 AM EDT Mon Jul 10 2017 /356 AM CDT Mon Jul 10 2017/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...Today and Tonight Additional thunderstorms are expected this morning. Widespread severe weather is not anticipated, but an isolated strong to severe thunderstorm is possible with isolated damaging winds...hail...and locally heavy rainfall. Additional thunderstorms are expected to develop this evening. Some of these storms may be severe with damaging winds...hail...and heavy rain. Localized flooding is possible...especially in areas that saw heavy rain on Friday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional thunderstorms are expected on Wednesday and Thursday. Severe weather may be possible but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-110900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 456 AM EDT Mon Jul 10 2017 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Today and Tonight Thunderstorms are expected this morning and again this evening. Some of the storms may be strong to severe. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional thunderstorms are possible Wednesday and Thursday. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Special weather statement, Jul 10, 9:00 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Northern Indiana
900 AM EDT MON JUL 10 2017
INZ005-012>016-023-101345-
Miami-Kosciusko-Marshall-Fulton-Elkhart-Pulaski-Starke-
900 AM EDT MON JUL 10 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ELKHART...
FULTON...NORTHEASTERN PULASKI...WESTERN KOSCIUSKO...EASTERN STARKE...
NORTHWESTERN MIAMI AND MARSHALL COUNTIES...
At 900 AM EDT/800 AM CDT/, radar indicated strong thunderstorms were
located along a line extending from Walkerton to near Culver to 7
miles southeast of Winamac. Movement was east at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Warsaw, Plymouth, Nappanee, Rochester, Winona Lake, Bremen, Bourbon,
Argos, Culver, Akron, Mentone, Koontz Lake, Locke, Walnut,
Tippecanoe, Oak Grove, Kewanna, Etna Green, La Paz and Leesburg.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4124 8647 4143 8653 4148 8609 4148 8606
4149 8606 4150 8593 4123 8580 4104 8587
4104 8595 4097 8595 4098 8656
TIME...MOT...LOC 1300Z 271DEG 37KT 4148 8646 4125 8638 4100 8647
MARSILILocal storm report, Jul 10, 9:02 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
902 AM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG HUNTINGTON 40.89N 85.50W
07/10/2017 HUNTINGTON IN EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG OAK ST AND POPLAR
ST.
&&
CRLocal storm report, Jul 10, 9:05 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
905 AM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 2 E CONSTANTINE 41.84N 85.63W
07/10/2017 E0.76 INCH ST. JOSEPH MI TRAINED SPOTTER
0.76" IN 25 MINS.
&&
CRSpecial weather statement, Jul 10, 9:09 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Northern Indiana
909 AM EDT MON JUL 10 2017
INZ018-025-026-101345-
Huntington-Allen-Wells-
909 AM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALLEN...
NORTHEASTERN HUNTINGTON AND NORTHEASTERN WELLS COUNTIES...
At 908 AM EDT, a strong thunderstorm was located near Huntington,
moving east at 40 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Fort Wayne, Huntington, Ossian, Markle, Roanoke, Zanesville,
Uniondale, Nine Mile, Bowerstown, Yoder, Poe and Mahon.
This includes the following highways...
Interstate 469 between mile markers 0 and 10.
Interstate 69 in Indiana between mile markers 287 and 299.
LAT...LON 4093 8557 4102 8515 4092 8505 4092 8507
4085 8507 4081 8551
TIME...MOT...LOC 1308Z 253DEG 33KT 4089 8544
MARSILILocal storm report, Jul 10, 9:11 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
911 AM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM TSTM WND DMG 1 N HUNTINGTON 40.90N 85.51W
07/10/2017 HUNTINGTON IN EMERGENCY MNGR
TREE LIMB ON VEHICLE AT HARDEES. DIME SIZED
HAIL ALSO REPORTED.
&&
CRLocal storm report, Jul 10, 9:17 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
917 AM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM TSTM WND DMG 3 SE RUTLAND 41.21N 86.31W
07/10/2017 MARSHALL IN EMERGENCY MNGR
2 TREE LIMBS DOWN.
&&
CRThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:23 PM EDT | River Flood Watch | IWX | Fulton, Marshall, Pulaski, Starke | 5 days |
| Jul 10, 12:53 AM EDT | Special Weather Statement | IWX | Miami | 37 min |
| Jul 10, 1:51 AM EDT | Special Weather Statement | IWX | Wells | 24 min |
| Jul 10, 2:22 AM EDT | Special Weather Statement | IWX | Whitley | 23 min |
| Jul 10, 2:55 AM EDT | Special Weather Statement | IWX | Huntington | 35 min |
| Jul 10, 3:11 AM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wells | 49 min |
| Jul 10, 4:13 AM EDT | Special Weather Statement | IWX | Allen | 32 min |
| Jul 10, 4:46 AM EDT | Special Weather Statement | IWX | Adams | 29 min |
| Jul 10, 8:51 AM EDT | Special Weather Statement | IWX | Noble | 39 min |
| Jul 10, 9:00 AM EDT | Special Weather Statement | IWX | Fulton, Kosciusko, Marshall | 45 min |
| Jul 10, 9:09 AM EDT | Special Weather Statement | IWX | Huntington | 36 min |
| Jul 10, 9:15 AM EDT | Special Marine Warning | IWX | 90 min | |
| Jul 10, 9:47 AM EDT | Special Weather Statement | IWX | LaGrange, Noble | 58 min |
| Jul 10, 9:54 AM EDT | Areal Flood Advisory | IWX | DeKalb, Elkhart, Kosciusko, LaGrange, Noble, Steuben | 111 min |
| Jul 10, 10:09 AM EDT | Areal Flood Advisory | IWX | Adams, Allen, Huntington, Wells | 111 min |
| Jul 10, 10:53 AM EDT | River Flood Warning | IWX | Cass, Kosciusko, Miami, Wabash, Whitley | 3 days |
| Jul 10, 2:49 PM EDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, Fulton, Grant and 10 more | 11 hr |
| Jul 10, 5:02 PM EDT | Special Weather Statement | IWX | Fulton | 43 min |
| Jul 10, 6:52 PM EDT | Special Weather Statement | IWX | White | 53 min |
| Jul 10, 7:40 PM EDT | Special Weather Statement | IWX | Cass | 50 min |
| Jul 10, 7:48 PM EDT | Tornado Warning | IWX | Cass | 42 min |
| Jul 10, 7:55 PM EDT | Tornado Warning | IWX | Miami, Wabash | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.